| Catalog Number |
4251687-02 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: injuries or adverse event: no.Reported issue: customer, (b)(6) emailed, "it has come to our attention from one of our departments of the safety concerns of the needle as it is not enclosed by a safety barrier, which may increase the risk of potential sticks.I want know if it would be possible to return 4 cases of this item to medline.I've attached a photo of the needle.The concerns are with the needle tip after it has been used.".
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Multiple photos were submitted to the manufacturer for evaluation.One photo showed three carton boxes: one box with the batch 24d23g8913 and two boxes with the batch 24d29g8302.The other photos were of a withdrawn cannula.It was observed that the passive safety clip had been engaged and completely covered the cannula tip.No damages or deformities were observed on both safety clip arms within the photos.No samples were submitted to the manufacturer for evaluation.A review of the device history record (dhr) was performed for the reported lot numbers and no abnormalities or nonconformances were noted during the in process or final product inspection.Based on the investigation, the reported defect could not be observed within the photos.The reported defect is not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.